MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500 INTELLIGENT LAB SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500 INTELLIGENT LAB SYSTEM
Model Number DIMENSION VISTA 500 INTELLIGENT LAB SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a falsely depressed creatinine (cre2) result was obtained on a patient sample on a dimension vista 500 intelligent lab system.The erroneous result was reported to the physician(s), who questioned the result.The sample was not repeated further.Prior to obtaining the erroneous result, three different samples were drawn from the same patient and processed on the original system.The results from these previously drawn samples were higher than the erroneous result and were reported to the physician(s).After the erroneous result was obtained, two new samples were drawn from the same patient and processed on the original system.The results from the newly drawn samples were also higher than the erroneous result and were reported to the physician(s).The higher results obtained from these five samples were considered correct.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed cre2 result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that a falsely depressed creatinine (cre2) result was obtained on a patient sample on a dimension vista 500 intelligent lab system.Calibration was acceptable, and quality control (qc) was within the range on the day of the event.Siemens is evaluating the event.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2025-00141 on 10-sep-2025.Additional information (18-sep-2025): siemens reviewed the instrument data and observed no performance errors.Based on the available information, the cause of the falsely depressed creatinine (cre2) result is unknown.The investigation findings and investigation conclusions codes of section h6 were updated to reflect the additional information.The system is performing within specifications.No further evaluation is required.

Brand Name
DIMENSION VISTA 500 INTELLIGENT LAB SYSTEM
Common Device Name
DIMENSION VISTA 500 INTELLIGENT LAB SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
101 silvermine road
registration number: 1226181
brookfield CT 06804
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23013385
Report Number2517506-2025-00141
Device Sequence Number9539238
Product Code JJE
UDI-Device Identifier00630414949581
UDI-Public(01)00630414949581
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 500 INTELLIGENT LAB SYSTEM
Device Catalogue Number10284473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age78 YR
Patient SexMale